| Model Number |
2110 |
| Medical Device Problem Code |
Insufficient Flow or Under Infusion (2182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/07/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the pump did not deliver adequate pain relief to the patient overnight and was reportedly under-infusing.This resulted in a delay in therapy.There was no patient harm or adverse event reported.
Additional Manufacturer Narrative
The suspect pump was returned for evaluation.The event history log (ehl) was reviewed, and a review of the 12-month service history was conducted.No relevant findings were identified.Visual inspection and functional testing were performed.The customer-reported issue could not be confirmed through functional testing.The accuracy value of 20.6 was within the specified range of 18.2 to 22.2.Therefore, the device was found to be operating within specifications.